MathSciNet Relay Station
MathSciNet bibliographic data
MR2073414 (2005e:60128) 60H15 (35R60)
Kim, Kyeong-Hun On stochastic partial differential equations with variable coefficients in $C\sp 1$ domains. Stochastic Process. Appl. 112 (2004), no. 2, 261–283.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement